Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 10, Number 6
HTML articles powered by AMS MathViewer

The December meeting of the San Francisco Section
G. A. Miller PDF
Bull. Amer. Math. Soc. 10 (1904), 281-286
The fifty-third annual meeting of the American Association for the Advancement of Science
Laenas Gifford Weld PDF
Bull. Amer. Math. Soc. 10 (1904), 287-293
On a gap in the ordinary presentation of Weierstrass’s theory of functions
William F. Osgood PDF
Bull. Amer. Math. Soc. 10 (1904), 294-301
On the theorem of analysis situs relating to the division of the plane or of space by a closed curve or surface
L. D. Ames PDF
Bull. Amer. Math. Soc. 10 (1904), 301-305
Notes
PDF
Bull. Amer. Math. Soc. 10 (1904), 321-324
New publications
PDF
Bull. Amer. Math. Soc. 10 (1904), 324-328